# SDR USAA950412

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47334
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Noisy
- Location: Emerg Door Exit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EVV - FLT 1547 - RIGHT FRONT EMERGENCY DOOR EXIT WINDOW NOISY ON CLIMBOUT.  FLIGHT RETURNED TO EVV WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE RESEALED THE WINDOW.  (Z)
